Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the maximum queue length in the supermarket model

Luczak, Malwina J and McDiarmid, Colin (2006) On the maximum queue length in the supermarket model. Annals of Probability, 34 (2). pp. 493-527. ISSN 0091-1798

Full text not available from this repository.

Item Type: Article
Official URL: http://www.imstat.org/aop/default.htm
Additional Information: © 2006 Institute of Mathematical Statistics
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Departments > Mathematics
Departments > Statistics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Aug 2008 10:29
URL: http://eprints.lse.ac.uk/15850/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only